# SDR DHL9771251D

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, PER X-RAY CRACK INDICATION ON LEFT ELEVATOR INBD FWD 6 FROM FRONT SPAR.  NDT TO VERIFY CRACK, REMOVED AND REPLACED ANGLE PER SRM 51-40-3, 18 BY .625 BY .875 BY .312 .
